Progression of Tendonitis

by K Bunn
(Stevenson Ranch)

On my 50th birthday, Sept 24th, 2010, I began taking Cipro for a urinary tract infection. After two capsules, my feet and lower legs swelled so much that I couldn't bend the joints. We called the doctor and he took me off the medication immediately and saw me that same afternoon. When he had prescribed Cipro, he'd asked me if I'd ever experienced any problem with it prior and, I told him that I hadn't. What I didn't realize is that the first time I'd been given Cipro for a sinus infection, six weeks later, I woke up with incredible pain in both my heels. Eventually the pain in the left one went away, but the right achilles tendon became partially ruptured. I was puzzled then about why I had the condition because I'd not had an injury. My doctor at that time never made the connection to Cipro as the cause for the rupture either. This is why I took Cipro again -- but this time, it only took the two capsules to cause a severe adverse reaction.


Since then, tendonitis has moved through most of my body. Started at my feet, worked it's way into my arms and wrists. (I actually displaced three of the bones in my right wrist picking up a heavy cooking pan at Thanksgiving.) There were several weeks when I felt drunk and like my legs were not getting the message my brain was sending them. While a general tightness and soreness still exists just about everywhere, my major symptoms seem to change from this place to that. Two weeks ago, I woke up with a swollen jaw that became a six day migraine (mitigated now with feverfew), and then also a sore and swollen throat on the left side. At first I thought I had a dental problem, but my chiropractor told me that I had TMJ which essentially is tendonitis of the jaw. The pain makes it nearly impossible to sleep and there is pretty much no anti-inflammatory or pain killer that has worked on it. I am trying acupuncture, chiropractic adjustments and icing my jaw and head as well as placing ice chips inside my mouth between cheek and gum. These things do seem to help temporarily, but it only takes a few hours for the pain and swelling to come roaring back.

Is this progression of symptoms common to many people who have an adverse reaction to quinolones? My hope is that this jaw inflammation is signaling that this "bad spirit" is about to burst out of the top of my head and be gone forever. But, on the other hand, this seems to be never-ending. Every week or two, something different. I mean -- next week since this has moved to my head area -- will I go insane or something? I just don't know what to expect anymore.

As a second question: I used your LT Protocol for about a week and a half, but became quite constipated which made me wonder if the protocol was causing me to cleanse faster than I could eliminate things (which seems strange considering the 1250mg of Mag I take every day). I eased off the total protocol taking just the Magnesium and pro-biotics for the moment until things in my intestinal track become normal again. (I'm happy to report -- things are...moving along now even though they're not exactly normal yet.)

I've purchased every item on the list, but wonder if it makes sense to begin the protocol with just a few of the items and work up to others. Is there anything you can think of that might be causing the constipation from the things in that list; or is it maybe just another result of the adverse Cipro reaction itself? Or -- is it just plain old constipation (which I have to say I hardly ever have).

Thanks for reading. I look forward to what you have to say.

Karen Joy Bunn

Comments for Progression of Tendonitis

Click here to add your own comments

No Idea Why You'd Be Constipated
by: Kerri Knox, RN- The Immune Queen!

Hi Karen,

I have no idea why you'd be constipated. The only thing that I can think of it that if you are doing the gluten free diet (and you ABSOLUTELY should be if you are not) that some people think that a gluten free diet is like an Atkins diet and don't eat any carbs. The other possibility is the vitamin d. It's actually quite common to get constipated with vitamin d because it uses up magnesium.


But if that's not you, taking 1250 mg of Magnesium a day should have your bowels super loose. Maybe just try a different formulation of magnesium OR if you are not feeling relief of pain at all, you may actually need even more magnesium if the constipation might be due to the vitamin d!! You may be REALLY REALLY vitamin d deficient and using up magnesium like crazy!

You could also just try a different form of magnesium, such as citrate, that has a more laxative effect than the one that you are using. Or the one that you are using might have some sort of filler that is constipating you.


While I DO think that it makes sense to just start all of the supplements at once, if you are 'leery' to do so again, just start 2 or 3 and then add another one at whatever pace you feel comfortable doing that- every 2 to 3 days is probably about right unless you have some problem with the previous one...


You are trying to heal and you want to heal as quickly as possible, so get on the diet, get off of ALL processed foods, soy, gluten, sugar, artificial nonsense and go for it....




Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Tendonitis
by: Anonymous

Constipation. tendonitits and a host of problems...sounds like your thyroid should be checked for hypothyroidism.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Levaquin Tendonitis Protocol.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter